MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE 2 CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE 2 CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400052000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device is causing handpieces to rotate during on its own during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Additional information: d10 device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
CORE 2 CONSOLE
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10065090
Report Number0001811755-2020-01284
Device Sequence Number10956599
Product Code ERL
UDI-Device Identifier07613327298505
UDI-Public07613327298505
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400052000
Device Catalogue Number5400052000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1